# SDR DHL9771246D

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 950-1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, AFT PIT RIGHT SEAT TRACK CRACKED AT RADIUS, STA 1070, RBL 14.  REMOVED AND REPLACED SEAT TRACK FROM STA 950 TO 1100 PER SRM 51-10-1.  INSTALLED NEW SPLICE AT SEAT TRACK PER SRM 53-10-5.  STRAP 14 BY 1.
